# SDR 03FDEA00071

- Difficulty date: January 22, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727-200
- Aircraft serial: 21625
- Aircraft time: 45,702 hours, 27,184 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT FRAME BS 460 BETWEEN STR 20R - 21R.  FOUND SKIN TO BE WITHIN LIMITS.  SHEAR TIE AT BS 460 STR 20R-21R OUT OF LIMITS.  REPAIRED SHEAR TIE IAW SRM 51-40-3  FIG 1 AND EA 7-5310-54395.
